4 deadly combinations of medicines

4 deadly combinations of medicines
 

Even those who have carefully read the descriptions of medications, may not notice that their preparations contain the same active ingredient.

Hazardous pair no. 1: painkiller and medicine to treat cold. Medicine to treat cold contains paracetamol – it relieves headache, sore throat, lowers the temperature, etc. If you also take a painkiller containing paracetamol, your can exceed the safe amount of paracetamol per day – 4 g. This is a real danger for your liver.

Hazardous pair no. 2: ibuprofen, diclofenac and aspirin. These drugs include non-steroidal anti-inflammatory agents. Their effect is the same, and at the same time their use increases the risk of side effects, ranging from nausea, life-threatening bleeding in the intestines and digestive tract.

Hazardous pair no. 3: antihistamines and anti-nausea medications. These preparations can contain similar materials, like diphenhydramine to treat colds, eye irritation and sneezing, and idimenhidrinate to treat sea sickness. Both substances cause drowsiness.

Hazardous pair no. 4: medicines to treat diarrhea and calcium.  Medicines to treat diarrhea contain loperamide, which helps the intestines to form harder faeces. Calcium has a similar effect, so together they may cause constipation.

 

Leave a Reply

Your email address will not be published. Required fields are marked *

You may use these HTML tags and attributes: <a href="" title=""> <abbr title=""> <acronym title=""> <b> <blockquote cite=""> <cite> <code> <del datetime=""> <em> <i> <q cite=""> <s> <strike> <strong>